# SDR DALA1034481504

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 84,129 hours, 16,831 cycles
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 20FG THROUGH 28FG ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK, CHARGER, AND REPAIRED A BROKEN WIRE AT SET 20FG. SYS OPS IS NORMAL.
